RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 35, Issue 1(211)  


Introduction to the theory of supermanifolds
D. A. Leites
3
Topological methods in the fixed-point theory of multi-valued maps
Yu. G. Borisovich, B. D. Gel'man, A. D. Myshkis, V. V. Obukhovskii
59
Problems of stability in systems of ordinary differential equations
M. M. Khapaev
127
Missed opportunities
F. J. Dyson
171

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the characteristic Cauchy problem for a hyperbolic equation
B. R. Vainberg, V. G. Maz'ya
193
Rational solutions of the Kadomtsev–Petviashvili equation and Hamiltonian systems
A. P. Veselov
195
$\Pi$-flat families of functors
A. G. Grigoryan
197
The stability of almost Hermitian structures on submanifolds of a Cayley algebra
V. F. Kirichenko
199
Characteristic polynomials of inverse differential modules and some properties of inverse differential dimension
A. B. Levin
201
On simple Lie algebras of characteristic $5$
H. M. Melikyan
203
Spectral asymptotic formulae of smooth elliptic operators
V. A. Mikhailets
205
On the total number of ovals of real forms of a complex algebraic curve
S. M. Natanzon
207
The second boundary-value problem for a certain class of quasilinear parabolic systems of differential equations
A. N. Peregudov
209
Theorems on the asymptotic proximity of solutions of many-dimensional parabolic second-order equations
F. O. Porper, S. D. Èidel'man
211
On the filtration problem in a porous non-homogeneous non-isotropic medium
E. V. Radkevich
213
Bounded solutions of non-linear elliptic equations
V. E. Slyusarchuk
215
On the theory of optimal control of diffusion processes according to rapidity
I. D. Cherkasov
217
On the behaviour of solutions of differential equations in a half-strip
A. S. Shamaev
219
Critical equivalence of functions
A. N. Shoshitaishvili
221
Generalized identities and semiprime rings with involution
K. I. Beidar, A. V. Mikhalev, K. Salavova
222

Mathematical Events in the USSR
Aleksandr Andreevich Samarskii (on his sixtieth birthday)
A. N. Tikhonov, A. V. Bitsadze, V. A. Il'in, A. G. Sveshnikov, A. A. Arsen'ev
223
Meetings of the Leningrad Mathematical Society
233
The Donetsk conference on partial differential equations
Ya. B. Lopatinskii, I. I. Danilyuk, I. V. Skrypnik
235
The Second All-Union conference on asymptotic methods in the theory of singularly perturbed equations
V. F. Butuzov
240
On the Odessa city seminar on boundary-value problems and singular integral equations
G. S. Litvinchuk
241
Conference “Application of algebra and functional analysis methods to the investigation of families of operators”
M. A. Abel, S. A. Baron, È. I. Yurimyaè
242

Reviews and Bibliography
XIXth century mathematics. (Mathematical logic. Algebra. Number theory. Probability theory.) Edited by A. N. Kolmogorov and A. P. Yushkevich (a review)
K. R. Birman
244
New books on mathematics
L. P. Kalinina
246
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019